# SDR RAIA201807260001

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 41,179 hours, 24,721 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O DV WINDOW W/N CLOSE.  ADJUSTED FO'S DV WINDOW AND PERFORMED OPS CHECK.  OPS CHECK GOOD AND NO DEFECTS NOTED AT THIS TIME.
